# SDR UPS99830624

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, AFTER TAKEOFF DURING GEAR RETRACTION DOOR NOT LATCHED (RIGHT) REMAINED ILLUMINATED.  CHECKLIST FOLLOWED, AFTER THREE GEAR RETRACTION CYCLES LIGHT FINALLY EXTINGUISHED.  ADJUSTED RIG ON RIGHT HAND MAIN GEAR DOOR ACTUATOR PER M/M 32-32-07.  GROUND OPS CHECK, NO DEFECTS NOTED.
